Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 768062, 15 pages
Research Article

Generalizations of Wendroff Integral Inequalities and Their Discrete Analogues

Department of Mathematics and Computer Sciences, Bahcesehir University, Besiktas, 34353 Istanbul, Turkey

Received 31 March 2012; Accepted 5 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Maksat Ashyraliyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maksat Ashyraliyev, “Generalizations of Wendroff Integral Inequalities and Their Discrete Analogues,” Abstract and Applied Analysis, vol. 2012, Article ID 768062, 15 pages, 2012. doi:10.1155/2012/768062